# SDR MWEA98445

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911412191
- Condition: Damaged
- Location: Bs 229-265
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER BELLY SKIN WAS DAMAGED DURING MAINTENANCE.  THE SKIN WAS REMOVED FROM FS 229 TO FS 265 LONGERON 26L TO 26R, A REPLACEMENT SKIN WAS SPLICED IN USING APPROVED DATA.
